# SDR SWAA2012042703505

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 28,912 hours, 16,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ANGLE CORRODED AT BS 500D, RBL 23.  REMOVED AND REPLACED SUPPORT PER SRM.
